Severe small-vessel vasculitis temporally associated with administration of ustekinumab

Kelly M. MacArthur, Peter A. Merkel, Abby S. Van Voorhees, Jennifer Nguyen, Misha Rosenbach

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Vasculitis may be caused by infection, medications, systemic diseases, malignancy, or occur as an idiopathic condition. In cases of drug-induced vasculitis, it is essential to identify and discontinue the culprit medication. As novel agents are approved through clinical trials, some rare events, including vasculitis, may not become apparent until wider use, and rigorous post-marketing surveillance for new medications is important. Physicians should consider drug-induced vasculitis on the differential for all new vasculitis diagnoses, and if the potential triggering medication is a novel medication, it is essential to rigorously investigate the potential for emerging cases of medication-associated vasculitis in all available scientific literature.

Original languageEnglish
Pages (from-to)359-362
Number of pages4
JournalJournal of Drugs in Dermatology
Volume15
Issue number3
StatePublished - Mar 2016

Fingerprint

Dive into the research topics of 'Severe small-vessel vasculitis temporally associated with administration of ustekinumab'. Together they form a unique fingerprint.

Cite this